# SDR UHLA2011042700161

- Difficulty date: April 27, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 17,443 hours, 10,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lanyard
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING EMERGENCY EVACUATION SLIDE OPERATIONAL CHECK, THE SLIDE INFLATED AS IT SHOULD BUT THE EMERGENCY LIGHTS DID NOT TURN ON.  FOUND ONE OF THE LANYARDS ON THE BATTERY SUPPLY LOOSE, AND AS A RESULT THE PLUG TO ACTIVATE THE LIGHTS DID NOT COME OUT.  RECONNECTED LANYARD.
